# SDR 97ZZZX2007

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114HC
- Make and model: Lear 25B
- Aircraft serial: 114
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Rt
- Part time: 1,229 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME-OUT AT FL 420.  CHECKED RIGGING OF IGV'S, CHECKED FUEL DENSITY FOR PROPER RIGGING, VISUALLY INSPECTED COMPRESSOR AND TURBINE ROTOR FOR DAMAGE.  NONE FOUND.  CHECKED FUEL FILTERS FOR CONTAMINATION.  NONE FOUND.  THIS INSPECTION HAS REVEALED NO ENGINE PROBLEMS AT TIME OF FLAME-OUT.
